Equate Allergy Relief Diphenhydramine HCl 25mg Antihistamine Softgels, 48 Count, Compare to Benadryl® Allergy Ultratab® Active Ingredient

Equate Allergy Relief Diphenhydramine HCl 25mg Antihistamine Softgels, 48 Count, Compare to Benadryl® Allergy Ultratab® Active Ingredient
Brand: Equate
(98)
2 stores
1 Products

Product Details

Equate Dye-Free Allergy Relief, Diphenhydramine HCl 25mg, 48 Softgels | Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies such as runny nose, itchy, watery eyes, sneezing, itching of the nose or throat | temporarily relieves these symptoms due to the common cold, runny nose, sneezing | Easy-to-swallow antihistamine allergy softgels | Adults and children 12 years and over, take 1 to 2 softgels every 4 to 6 hours

Equate Dye-Free Allergy Relief, Diphenhydramine HCl 25mg, 48 Softgels Relieves sneezing, runny nose, itchy, watery eyes, and scratchy throat Easy-to-swallow antihistamine allergy softgels Temporarily relieves symptoms due to hay fever or other upper respiratory allergies Active ingredient (in each softgel): diphenhydramine HCl 25 mg - antihistamine For adults and children 6 years and older Includes the same active ingredient as Benadryl Dye-Free Allergy LIQUI-GELS

Shop Now

Compare Buying Options

Last Updated: 2025-08-25 10:01:51

Search
Amazon Amazon

$5.98
walmart walmart

Product Specifications

Technical Details

Manufacturer -
Brand Equate
Item model number -
Color -
Weight -
Height -
Depth -

Additional Product Information

Product Id 1886115
User Reviews and Ratings
4.5 (98 ratings)
4.5 out of 5 stars
UPC 194346112166

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Equate Allergy Relief Diphenhydramine HCl 25mg Antihistamine Softgels, 48 Count, Compare to Benadryl® Allergy Ultratab® Active Ingredient
Reviews: 98
app.ratings: (98)
Price:
$5.98 Visit walmart

Top User Reviews and Ratings (10 total reviews)

(5)
Reviewed in the USA on Jan 16, 2025

Love the product but never have it in the store!

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Nov 19, 2024

this works good. no dyes or taste.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Nov 03, 2024

Just as good as the brand name

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Oct 19, 2024

Good allergy relief

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Sep 24, 2024

This is every bit as good a the Benadryl at half the price. I will buy again.

Anonymous • Review provider: walmart.com
Showing 1 to 5 of 10 reviews
1